Hello Dawn, I'm ,Dr. Deb.
I recently came online and see that your question about Tia hasn't been answered. I'm so sorry that you've had to wait for a response,but if you still need assistance, I'd like to help if I can.
I understand how frustrating this problem can be but in cases like this, I like to rule out a food allergy. I know it doesn't sound logical or intuitive but many dogs with itchy rears are actually adversely reacting to the ingredients in their food....usually this is either to the protein or the carbohydrate.
Some, but not all, of these dogs will also have low grade, chronic ear or other skin issues.
Food allergies are often challenging to diagnose but if I suspect them,then a recommend a hypoallergenic food trial which is basically taking the label of her current food to the local pet or grain store and purchasing something entirely different.
For example, if her current food has chicken (or protein with feathers) as the first ingredient, then avoid one with feathers; look for beef, lamb, rabbit, venison, etc.
And, if her current food has hooves, then purchase something with feathers. Avoid the current carbohydrate (corn, soy, wheat, rice, etc) as well.
Grains are not necessarily always the culprit in these cases, but grain-free diets do appear to help some dogs.
You might be surprised as to the number of options that you find once you start looking.
Unfortunately, in some cases, it can take several months on the new food to know if this is the problem or not.
Drugs such as antihistamines might help a little with the itch level; same for steroids.
You could give her over the counter Benadryl at a dose of 1 mg/lb twice a day although sedation can commonly be seen.
Of course, in these cases, I want to make sure that the vaginal area is not the focus of the problem (dogs with urinary tract issues can drag their rear ends) but if only her anal area is red and inflamed, then this is less likely. And, these dogs aren't typically itchy either.
I hope this helps; again, my apologies for the delayed reply. Deb